Houston Journal of Mathematics, ( ISI ), Volume (30), No (1), Year (2013-10) , Pages (177-189)

Title : ( Matrix Hermite--Hadamard type inequalities )

Authors: Mohammad Sal Moslehian ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


We present several matrix and operator inequalities of Hermite--Hadamard type. We first establish a majorization version for monotone convex functions on matrices. We then utilize the Mond--Pecaric method to get an operator version for convex functions. We also present some applications. Finally we obtain an Hermite--Hadamard inequality for operator convex functions, positive linear maps and operators acting on Hilbert spaces.


, Hermite, , Hadamard inequality; convex function; operator convex function; Mond, , Pecaric method; majorization; eigenvalue
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Sal Moslehian, Mohammad},
title = {Matrix Hermite--Hadamard type inequalities},
journal = {Houston Journal of Mathematics},
year = {2013},
volume = {30},
number = {1},
month = {October},
issn = {0362-1588},
pages = {177--189},
numpages = {12},
keywords = {Hermite--Hadamard inequality; convex function; operator convex function; Mond--Pecaric method; majorization; eigenvalue},


%0 Journal Article
%T Matrix Hermite--Hadamard type inequalities
%A Sal Moslehian, Mohammad
%J Houston Journal of Mathematics
%@ 0362-1588
%D 2013